# SDR 2011FA0000789

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 33,889 hours, 39,184 cycles
- Engine: Pwa PW127
- Propeller: Hamstd 247F1
- System (JASC): 6110 · Propeller Assembly
- Part: Dome
- Part number: R8104621
- Part serial: 086
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 28,855 hours, 24,632 cycles
- Component: Actuator, 247F
- Component part number: R8105103
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAK FROM CRACK AT FRONT BORE OF ACTUATOR DOME, FOUND DURING PERFORMANCE RUNS.
